Join the 'Exforge' group to help and get support from people like you.
We found 25 questions associated with the 'Exforge' topic.
Posted 18 Aug 2015 by • 7 answers
I don't take any other meds for anxiety, just Exforge for hypertension. I'm reading these reviews and wondering what "brain zaps" are. I'm a lot nervous about taking this and I am worried about what I can expect as side effects.
Posted 30 Sep 2013 by • 1 answer
I think I may have developed this cough that I've heard about. I am on both metoprolol (beta blocker) and exforge (amlodipine (calcium channel blocker) and valsartan (angiotensin II receptor antagonist.).) The cough comes and goes, is mildly annoying, but is not interfering with my life. Do I ...
Posted 23 Feb 2011 by • 3 answers
I've been taking Exforge 10/320/25 since August '10, and I am rapidly losing my hair each time I comb it. I've always had a thick full head of hair however, not anymore! I've read all of the reviews and haven't seen any mention of this as a side-effect of this medication...
Posted 9 Aug 2009 by • 2 answers
Posted 8 Oct 2011 by • 1 answer
best info i can find seems exforge,amiodipine,and valsartan are exforge. starting with the first pill I took I became a zombie. It affected every thing from my brain to my walking.I went to a heart dr. to see if she could help. I am better after a year in a lot of ways.I still can't stand or ...
Posted 28 Jul 2012 by • 2 answers
I have been taking 20 mg tablet twice a day for about 3 weeks and my blood pressure is the highest it has ever been: went from 135 over 75 to 177 over 89. I switched from Exforge to Quinapril on my Dr.s recommendation.
Posted 1 Nov 2009 by • 3 answers
insomnia, nervousness, "asthma type" feeling on occasion and blood pressure only slightly decreased. Any one else out there? It's been 5 months of trial and error.
Posted 17 Mar 2011 by • 1 answer
I am 32 years old with chronic high blood pressure. My doctor switched me from Caduet to Azor and within 4 weeks I had severe pain in my extremeties-my feet were killing me. Now I have been switched to Exforge 5/320. Any suggestions about I might face in side effects? .
Posted 27 Jul 2013 by • 3 answers
My BP is not that high,and now it is becoming normal, my question is, can I stop taking the medicine? I will just maintain a good diet and exercise. Pls. advise
Posted 29 Jan 2014 by • 1 answer
I asked cardiologist about Exforge because of the FDA recall expecting a conversation which did not happen followed by question "is there a different medication" that could be taken,still with the hope that cardiologist would think out loud. Instead, he immediately stopped Exforge, ...
Posted 19 Aug 2009 by • 1 answer
exforge dropped it quick within 9 days before throat surgery. pressure now is running 173/114.
Posted 6 Mar 2010 by • 1 answer
Posted 27 Oct 2010 by • 1 answer
Are there any serious consequences like heart failure or death?
Posted 5 Jun 2012 by • 1 answer
I was diagnosed with bilateral PE's and DVT's behind both knees in 2/12. I am on Coumadin with INR-Proth consistently between 2 and 3. My blood pressure started rising at that time and has reached 194/99 but is usually under 180/90. My Doc replaced 40 mg Benicar with Exforge 5/160 twice a ...
Posted 5 Feb 2013 by • 2 answers
... normal?. My container slipped to the back of the drawer and I overlooked it
Related Condition Support Groups
Exforge Patient Information at Drugs.com
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)